# SDR 96FDEA01703

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT.  1ST LIGHT WENT OUT BEFORE CHECKLIST WAS RUN.  2ND LIGHT WENT OUT WHEN ENGINE NR 1 WING ANTI-ICE SWITCH TURNED OFF.  AIRCRAFT DE-ICED AT IND ON THE GROUND PRIOR TO FLIGHT.  RAN NR 1 ENGINE FOUND LEAKS IN STRUT AREA.  TIGHTENED FLANGES ON DUCT, OPERATIONAL CHECKED GOOD ON GROUND.
